# SDR RAIA2020012315004

- Difficulty date: January 15, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HAT BEAT GUSSET HAS MULTIPLE CORROSED NUT PLATES BETWEEN FRAME 18 TO FRAME 20-          REPAIRED CENTER HAT BEAT GUSSET FRAME 18-20.
